MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.Device manufacture date is unknown.
 
Event or Problem Description
It was reported that the vent is not cycling, and the turbine is not operational.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; however, technical support provided troubleshooting to the biomed at the customer site.Throughout the troubleshooting process, the customer replaced both the motor board and the power board, yet the problem continued.Upon internal examination, the customer indicated that the turbine was seized.The device was due for its 30k preventive maintenance (pm).As a result, the customer ordered a 30k pm kit, which includes a new turbine.It was requested that the defective turbine be returned for further evaluation; however, at this time the component has not been received.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23199569
Report Number3013421741-2025-01732
Device Sequence Number9433881
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown